Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalized Shilov boundary and analytic structure


Author: Richard F. Basener
Journal: Proc. Amer. Math. Soc. 47 (1975), 98-104
MathSciNet review: 0352990
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A generalization of the concept of the Shilov boundary of a uniform algebra is introduced. This makes it possible to formulate and prove several-dimensional analogues of certain well-known results which guarantee the existence of one-dimensional analytic structure when a function in the algebra is finite-to-one over a suitable part of its spectrum.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0352990-9
PII: S 0002-9939(1975)0352990-9
Keywords: Analyticity, maximal ideal space, Shilov boundary
Article copyright: © Copyright 1975 American Mathematical Society